# SDR UPS06547440

- Difficulty date: June 20, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 17,102 hours, 11,572 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Frame
- Part number: 1B0990
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN AFT FRAME HAS SEVERAL GOUGES 10:00 AND 12:00 O'CLOCK POSITION.  ACCOMPLISHED EA 757-7231-27-A1493 IAW UPS EO 2040-7200-24717-A.
